RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 40, Issue 5, Pages 635–639 (Mi mz5219)  

This article is cited in 7 scientific papers (total in 7 papers)

Subspaces of analytic functions that are invariant with respect to the multiple-differentiation operator

S. G. Merzlyakov


Full text: PDF file (357 kB)

English version:
Mathematical Notes, 1986, 40:5, 861–864

Bibliographic databases:

UDC: 517.5
Received: 22.11.1985

Citation: S. G. Merzlyakov, “Subspaces of analytic functions that are invariant with respect to the multiple-differentiation operator”, Mat. Zametki, 40:5 (1986), 635–639; Math. Notes, 40:5 (1986), 861–864

Citation in format AMSBIB
\Bibitem{Mer86}
\by S.~G.~Merzlyakov
\paper Subspaces of analytic functions that are invariant with respect to the multiple-differentiation operator
\jour Mat. Zametki
\yr 1986
\vol 40
\issue 5
\pages 635--639
\mathnet{http://mi.mathnet.ru/mz5219}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=886184}
\zmath{https://zbmath.org/?q=an:0623.46017}
\transl
\jour Math. Notes
\yr 1986
\vol 40
\issue 5
\pages 861--864
\crossref{https://doi.org/10.1007/BF01159705}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J487800008}


Linking options:
  • http://mi.mathnet.ru/eng/mz5219
  • http://mi.mathnet.ru/eng/mz/v40/i5/p635

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Shishkin, “Spectral synthesis for an operator generated by multiplication by a power of the independent variable”, Math. USSR-Sb., 73:1 (1992), 211–229  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. I. F. Krasichkov-Ternovskii, “Spectral synthesis in a complex domain for a differential operator with constant coefficients. IV: Synthesis”, Russian Acad. Sci. Sb. Math., 76:2 (1993), 407–426  mathnet  crossref  mathscinet  zmath  isi
    3. A. B. Shishkin, “Spectral synthesis for systems of differential operators with constant coefficients. Duality theorem”, Sb. Math., 189:9 (1998), 1423–1440  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. I. F. Krasichkov-Ternovskii, “Spectral synthesis and local description for several variables”, Izv. Math., 63:4 (1999), 729–755  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. A. B. Shishkin, “Spectral synthesis for systems of differential operators with constant coefficients”, Sb. Math., 194:12 (2003), 1865–1898  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. T. A. Volkovaya, “Sintez v polinomialnom yadre dvukh analiticheskikh funktsionalov”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 14:3 (2014), 251–262  mathnet  crossref  elib
    7. A. B. Shishkin, “Exponential synthesis in the kernel of a symmetric convolution”, J. Math. Sci. (N. Y.), 229:5 (2018), 572–599  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:141
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020